# SDR ASOA2014081511074

- Difficulty date: July 19, 2014
- Submitted: August 15, 2014
- Operation: Air carrier
- Aircraft: N740EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10151
- Aircraft time: 25,451 hours, 17,702 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR LOWER SILL MID CAP ANGLE CORRODED.    REMOVED FWD & AFT CAP ANGLES IAW SRM 51-42-06-001-001-A01.  FOUND TO BE CORRODED, REPLACE FWD AND AFT CAP ANGLES.  INSTALLED FWD & AFT CAP ANGLES, SRM 51-42-06-001-001-A01 PAX DOOR LOWER SILL REF DWG SH 670-31821.  REMOVED MID CAP ANGLE IAW SRM 51-42-06-001-001-A01.  INSTALLED MID CAP ANGLE IAW SRM 51-42-06-001-001-A01 PAX DOOR LOWER SILL REF DWG SH670-31825.  MAJOR REPAIR.
